“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 188
School of Mathematics
  Title:   A note on the dual of Burch's inequality
  Author(s):  M. Tousi
  Status:   Published
  Journal: J. Pure Appl. Algebra
  Vol.:  149
  Year:  2000
  Pages:   101-104
  Supported by:  IPM
  Abstract:
The aim of this paper is to improve the main result of [5] (Theorem 3.5). We show that if A is a non-zero Artinian module over a commutative ring R and \fraka ⊆ \frakb are ideals of R such that (0:A \frakb) ≠ 0, then the dual of Burch's inequality
S\frakb (\fraka,A) ≤ K dimR (A)− width\frakb (0:A \frakai)   (i >> 0)
holds (the dual notions S\frakb (\fraka,A), K dimR (A), width\frakb (A) are explained in [5]).

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right